MathSciNet Relay Station
MathSciNet bibliographic data
MR191623 (32 #9026) 90.10
Aumann, Robert J. Existence of competitive equilibria in markets with a continuum of traders. Econometrica 34 1966 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement